# SDR UHLA201608170417

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 34,980 hours, 33,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT MAIN CABIN DOOR WAS DIFFICULT TO CLOSE.  FOUND INTERNAL HANDLE ACTUATING BRACKET INSTALLED IN WRONG POSITION AND ALL FOUR CABLES OUT OF ADJUSTMENT.  R & R INTERNAL HANDLE ACTUATING BRACKET IN CORRECT POSITION AND ADJUSTED ALL FOUR CABLES.
